# SDR AALA20180321002

- Difficulty date: March 21, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT HSS 92.7 HAS A CRACK IN THE 3RD RIB STIFFNER. FABRICATED, TREATED AND PRIMED REPAIR PARTS WITH CLEARANCE TO INSTALL IAW 55-10-09-2R-4.
